# SDR REX2005F00016

- Difficulty date: July 15, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 1,521 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-087)  FLAPS FAILED ON APPROACH, QRH FOLLOWED UNEVENTFUL LANDING.  RESET FLAPS AND PLACED SYSTEM ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
